# SDR SWAA2023071161703

- Difficulty date: June 20, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 71,145 hours, 42,399 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD CORRODED. CORROSION MEASURED FROMFWD EDGE AND IS MARKED ACCORDINGLY. (+36 TO +37); (+39); (+41 TO +42); (+44)<[01] REMOVED CORROSION ON AFT CARGO BAY SUBTHRESHOLD BETWEEN BS 827+12' RBL 28; WL.156 IAW SRM 51-10-02.  MEASURE MAX. MATERIAL LOSS: L=6.' X W=1.' X D=0.007'. OT: 0.045' PER SRM 53-60-15-0I-1 TABLE 4 ITEM [2].  FOUND TO BE OUT OFF LIMITS REWORKED AREA IAW SRM 53-60-15-1A-1. 4.G(2) DETAIL: G FIG.103 SHEET 4.  USED TOOL DEPTH GAGE  ID: ATS2473  S/N: UNKNOWN  DUE DATE: 08/2023.;[02] AFT CARGO BAY SUB THRESHOLD MUST BE REPLACED IAW SRM 51-10-02 PARG. 9. C.;[03] VERIFIED CORRECTION ACTION ITEM 1 AND MEASUREMENT TABLE.;[04] REMOVED THRESHOLD WEB ACB BS 807 TO BS 847 WL 156 IAW SRM 51-40-02;[05] RECIVED NEW THRESHOLD WEB N/P 146A8123-25 LOT 1522932-1  LOCATED AND DRILLED; IAW SRM 51-40-05-0G-0 DWG 146A8340.;[06] VERIFIED CORRECTION ACTION ITEM 5.;[07] OK TO APPLY TOPCOAT ON THRESHOLD WEB AFT CARGO BAY;[08] VERIFIED CORRECTION ACTION ITEM 7; OK TO APPLY TOPCOAT GIVEN.;[09] APPLIED TOPCOAT ON THRESHOLD WEB AFT CARGO BAY IAW AMM 51-21-73 28-JUN-2023 15:26 UTC OK TO CIC;[10] VERIFIED CORRECTION ACTION ITEM 9; OK TO APPLY CIC.;[11] APPLIED CIC ON THRESHOLD WEB AFT CARGO BAY IAW SRM 51-20-01  28-JUN-2023 21:08 UTC OK TO INSTALL;[12] VERIFIED STEP 11. OK TO INSTALL;[13] INSTALLED SUB-THRESHOLD WEB ACB IAW SRM 51-40-02-0G-0 AND DWG#146A8120.;[14] VERIFIED STEP 13;[15] VERIFIED STEP 13
